×

Found 32 Documents (Results 1–32)

100
MathJax

On the numerical solution of the discrete-time periodic Riccati equation. (English) Zbl 0805.65063

Helmke, Uwe (ed.) et al., Systems and networks: mathematical theory and applications. Proceedings of the 10th international symposium on the mathematical theory of networks and systems, MTNS ’93, held in Regensburg, Germany, August 2-6, 1993. Volume II: Invited and contributed papers. Berlin: Akademie Verlag. Math. Res. 79, 713-716 (1994).
MSC:  65K10 93C55
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification